Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 32, NWS Lake Charles, LA

April 18, 2020Cameron Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 18, 2020, 7:57 PM CDT for Cameron Parish, Louisiana. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2020, 7:57 PM CDT (00:57 UTC)
Expired
Apr 18, 2020, 8:37 PM CDT
In force
40 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Cameron Parish, LA

The radar

The Lake Charles radar (KLCH), 35 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 8:02 PM CDTHAIL 1.753 Nnw Holly Beach, LACAMERON SHERIFFS OFFICE REPORTED QUARTER TO GOLF BALL SIZE HAIL.
Apr 18, 8:05 PM CDTHAIL 0.5Holly Beach, LA
Apr 18, 8:15 PM CDTHAIL 0.5Cameron, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

510 
WUUS54 KLCH 190057
SVRLCH
LAC023-190200-
/O.NEW.KLCH.SV.W.0032.200419T0057Z-200419T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
757 PM CDT Sat Apr 18 2020

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Central Cameron Parish in southwestern Louisiana...

* Until 900 PM CDT.

* At 756 PM CDT, a severe thunderstorm was located near Holly Beach,
  or 7 miles east of Johnsons Bayou, moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Cameron, Sabine National Wildlife, Holly Beach, Creole, Hackberry,
  Constance Beach and Rutherford Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If on or near Calcasieu Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 2978 9321 2976 9334 2980 9335 2976 9335
      2975 9363 2981 9365 2990 9360 2990 9334
      2985 9335 2988 9339 2986 9344 2981 9334
      2990 9323 2990 9300 2976 9301 2976 9304
      2977 9306 2973 9301
TIME...MOT...LOC 0056Z 272DEG 28KT 2978 9354 

HAIL...1.00IN
WIND...<50MPH
 
$$

TWH
3 follow-up statements
528 
WWUS54 KLCH 190113
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
813 PM CDT Sat Apr 18 2020

LAC023-190200-
/O.CON.KLCH.SV.W.0032.000000T0000Z-200419T0200Z/
Cameron LA-
813 PM CDT Sat Apr 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL CAMERON PARISH...

At 813 PM CDT, a severe thunderstorm was located near Cameron, moving
east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Cameron, Creole, Holly Beach, Hackberry and Rutherford Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2976 9348 2990 9344 2990 9334 2985 9335
      2988 9339 2986 9344 2981 9334 2990 9323
      2990 9300 2976 9301 2976 9304 2977 9306
      2973 9301 2978 9321 2976 9334 2980 9335
      2976 9335
TIME...MOT...LOC 0113Z 275DEG 31KT 2976 9336 

HAIL...1.00IN
WIND...<50MPH
 
$$

TWH
378 
WWUS54 KLCH 190128
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
828 PM CDT Sat Apr 18 2020

LAC023-190200-
/O.CON.KLCH.SV.W.0032.000000T0000Z-200419T0200Z/
Cameron LA-
828 PM CDT Sat Apr 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL CAMERON PARISH...

At 827 PM CDT, a severe thunderstorm was located near Cameron, moving
east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Cameron, Creole and Rutherford Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2977 9329 2984 9329 2986 9300 2976 9301
      2976 9304 2977 9306 2973 9301 2978 9321
TIME...MOT...LOC 0127Z 272DEG 30KT 2975 9321 

HAIL...1.00IN
WIND...<50MPH
 
$$

TWH
943 
WWUS54 KLCH 190137
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
837 PM CDT Sat Apr 18 2020

LAC023-190147-
/O.CAN.KLCH.SV.W.0032.000000T0000Z-200419T0200Z/
Cameron LA-
837 PM CDT Sat Apr 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMERON PARISH IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 2977 9329 2984 9329 2986 9300 2976 9301
      2976 9304 2977 9306 2973 9301 2978 9321
TIME...MOT...LOC 0136Z 272DEG 28KT 2975 9312 

$$

TWH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 5:38 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 18, 5:38 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
538 PM CDT Sat Apr 18 2020

.DISCUSSION...
Just a quick note to users - we have been made aware of a comms
failure that is affecting transmission of our radar data (both
KLCH and KPOE)...at this time, there are no other issues within
the office and products (namely, potential severe weather
products) continue to flow out as needed.

25

&&

.PREV DISCUSSION... /issued 320 PM CDT Sat Apr 18 2020/

DISCUSSION...
Wx map shows weak front beginning to move back north across the
20-60nm marine zones this afternoon. Radar showing increased
showers and thunderstorms continuing near and just north of the
frontal zone, a couple of strong storms noted with hail earlier
this afternoon.

The front will continue northward this afternoon and evening,
coupled with the weak shortwave moving across the area, to
continue generating scattered showers and thunderstorms further
inland. The Storm Prediction Center has all of SE TX/C and S LA in
a Marginal Risk of severe thunderstorm. Looks like the continued
threat would be hail with the elevated convection.

Weather Prediction Center has all of SE TX/C and S LA in a Marginal
Risk of of Excessive Rainfall, especially if training thunderstorms
commence. Really not looking for widespread areal rainfall with
precipitation totals in the 0.25-0.75" range along the I-10
corridor, locally higher if training commences. Also, most of this
area has been fairly dry lately with either in D0 (Abnormally
Dry) to D1 (Moderate Drought) conditions, which means our soils
have some absorption capacity for the light to moderate rainfall.
Again, heavy rainfall, especially training over urban areas, can
still cause flooding.

The next and most significant upper level shortwave will be
moving eastward across the Gulf states Sunday and Sunday night,
with the surface low expected to track from west to east over the
ArkLaTex region. Guidance continues to show a significant severe
weather threat late Sunday morning into the afternoon/early
evening hours, especially north of the I-10/U.S. 190 corridor.
Still not specific if either an larger MCS or individual
supercells develops, or both. But realize the potential will be
the highest from late Sunday morning across SE TX and the
afternoon hours across C and SC LA. SPC has outlined a Moderate
Risk from the northern sections of Rapides/Avoyelles parishes
eastward into MS/AL, the rest of the region along and north of
U.S. 190 in an Enhanced Risk, and a Slight Risk south of U.S. 190
into the coastal waters. All modes of severe weather (tornadoes,
damaging wind, and large hail) will be possible.

For Monday through early Wednesday, tranquil weather expected
behind the departing storm system. However, another significant
storm system is possible late Wednesday night into Thursday across
the southern U.S.

DML

MARINE...
A weak front will continue northward this afternoon and evening,
allowing onshore flow to resume through Sunday. A significant
upper level disturbance and Pacific cold front will move across on
Sunday night, with a chance of strong to possibly severe thunderstorms
ahead of and along the front. Expect brief offshore flow for Monday,
with onshore flow resuming for Tuesday. The next chance of showers
and thunderstorms is expected Wednesday.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  63  80  60  78 /  50  90  30   0
LCH  69  81  63  82 /  40  50  10   0
LFT  70  84  65  81 /  50  40  30   0
BPT  70  81  63  83 /  30  40   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&
Hazardous weather outlook, Apr 18, 3:24 PM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
324 PM CDT Sat Apr 18 2020

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-192030-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
324 PM CDT Sat Apr 18 2020

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue to develop across
the coast and advance northward this afternoon and evening. There is
a Marginal Risk of severe weather, with a threat of strong to
marginally severe wind gusts and small hail possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
A significant storm system will move through the region Sunday,
bringing numerous to widespread showers and thunderstorms. Portions
of Rapides and Avoyelles parishes are outlined in a Moderate Risk,
the rest of the region along and north of U.S. 190 in an Enhanced
Risk, and a Slight Risk south of U.S. 190 to the coast. Damaging wind
gusts, large hail and tornadoes will be possible, mainly from midday
Sunday through late afternoon or early evening. The greatest
potential for severe storms will be north of I-10, where a few
significant severe storms capable of producing large hail or strong
tornadoes will be possible.

Thunderstorms will also be capable of producing frequent lightning
along with torrential downpours. A Marginal risk for excessive
rainfall is outlined for portions of upper southeast Texas and
central Louisiana.

Another rather potent storm system could affect the region next
Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.

GMZ430-432-435-450-452-455-470-472-475-192030-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
324 PM CDT Sat Apr 18 2020

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms will continue to develop across
the coastal waters this afternoon. There is a Marginal Risk of
severe weather, with a threat of strong to marginally severe wind
gusts and small hail possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Some strong thunderstorms may develop on Sunday afternoon and
evening with locally higher winds and seas. Southerly winds look to
increase late Tuesday into Wednesday ahead of the next storm system,
and could become rather strong nearing Small Craft Advisory
conditions.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 18, 7:01 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
701 PM CDT Sat Apr 18 2020

LAZ073-TXZ215-216-190030-
West Cameron-Orange-Jefferson-
701 PM CDT Sat Apr 18 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMERON PARISH...
EAST CENTRAL JEFFERSON AND SOUTHEASTERN ORANGE COUNTIES...

At 700 PM CDT, a strong thunderstorm was located near Port Acres, or
8 miles southwest of Port Arthur, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches, Bridge
City, West Orange, Central Gardens, Johnsons Bayou, Sabine Pass, Port
Acres, La Belle and Southeast Texas Regional Airport.

This includes Interstate 10 in Texas between mile markers 845 and
844.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2971 9420 3000 9421 3007 9372 3005 9361
      2975 9361 2974 9375 2970 9383 2975 9389
      2980 9391 2983 9381 2989 9377 2997 9376
      3000 9379 2998 9387 2985 9392 2984 9395
      2974 9390 2971 9385 2970 9385
TIME...MOT...LOC 0000Z 269DEG 32KT 2984 9404

TWH
Special weather statement, Apr 18, 7:10 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
710 PM CDT Sat Apr 18 2020

LAZ052-053-190045-
Iberia-Vermilion-
710 PM CDT Sat Apr 18 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN IBERIA AND
NORTHEASTERN VERMILION PARISHES...

At 709 PM CDT, a strong thunderstorm was located near Abbeville,
moving east at 45 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
New Iberia, Abbeville, Kaplan, Forked Island, Avery Island,
Intracoastal City, Erath, Delcambre, Loreauville, Meaux, Esther,
Lydia, Acadiana Regional Airport, Jefferson Island, Coteau, Henry and
Weeks Island.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2978 9187 2980 9185 2978 9183 2983 9183
      2984 9188 2981 9192 2983 9197 2980 9198
      2978 9204 2979 9230 2986 9234 2997 9234
      3004 9227 3007 9204 3003 9197 3007 9195
      3004 9182 3010 9173 2984 9172 2977 9181
TIME...MOT...LOC 0009Z 267DEG 40KT 2993 9211

TWH
Local storm report, Apr 18, 7:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
713 PM CDT SAT APR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             GUEYDAN                 30.03N 92.51W
04/18/2020  E0.88 INCH       VERMILION          LA   PUBLIC

            REPORT OF PEA TO NICKEL SIZE HAIL.

&&

MOGGED
Local storm report, Apr 18, 7:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
719 PM CDT SAT APR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             W LA BELLE              29.88N 94.16W
04/18/2020  E1.75 INCH       JEFFERSON          TX   PUBLIC

            ESTIMATED SIZE THROUGH SOCIAL MEDIA.

&&

MOGGED
Local storm report, Apr 18, 7:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 PM CDT SAT APR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             6 NNW WINNIE            29.90N 94.42W
04/18/2020  E1.00 INCH       JEFFERSON          TX   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA.

&&

MOGGED
Special weather statement, Apr 18, 7:33 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
733 PM CDT Sat Apr 18 2020

LAZ073-190100-
West Cameron-
733 PM CDT Sat Apr 18 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CAMERON PARISH...

At 733 PM CDT, a strong thunderstorm was located near Johnsons Bayou,
moving east at 35 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Johnsons Bayou, Sabine National Wildlife, Hackberry, Holly Beach and
Constance Beach.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2973 9385 2973 9387 2982 9386 2983 9381
      2985 9379 2995 9376 2997 9376 2998 9377
      3000 9341 2988 9341 2986 9344 2985 9341
      2977 9342 2977 9348 2975 9368 2973 9377
      2970 9384
TIME...MOT...LOC 0033Z 265DEG 32KT 2981 9372

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:05 PM CDTSpecial Marine WarningLCH25 min
Apr 18, 7:10 PM CDTSpecial Weather StatementLCHLafayette35 min
Apr 18, 8:03 PM CDTSpecial Marine WarningLCH27 min
Apr 18, 8:11 PM CDTSpecial Weather StatementLCHVermilion49 min
Apr 18, 8:22 PM CDTSpecial Marine WarningLCH38 min
Apr 18, 8:26 PM CDTSpecial Weather StatementLCHAssumption34 min
Apr 18, 8:40 PM CDTSpecial Weather StatementLCHCameron35 min
Apr 18, 8:47 PM CDTSpecial Weather StatementLCHSaint Martin43 min
Apr 18, 9:12 PM CDTSpecial Weather StatementLCHVermilion48 min
Apr 18, 9:28 PM CDTSpecial Weather StatementLCHSaint Martin47 min
Apr 18, 9:41 PM CDTSevere Thunderstorm WarningLCHVermilion21 min
Apr 19, 6:55 AM CDTDense Fog AdvisoryLCHCameron2 hr
Apr 19, 6:56 AM CDTMarine Dense Fog AdvisoryLCH2 hr
Apr 19, 10:40 AM CDTSpecial Weather StatementLCHAvoyelles35 min
Apr 19, 12:15 PM CDTSmall Craft AdvisoryLCH13 hr
Apr 19, 12:15 PM CDTWind AdvisoryLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more10 hr
Apr 19, 2:52 PM CDTCoastal Flood AdvisoryLCHCameron, Saint Martin13 hr
Apr 19, 3:36 PM CDTSpecial Marine WarningLCH67 min
Apr 19, 4:39 PM CDTSpecial Weather StatementLCHVernon66 min
Apr 19, 4:49 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon56 min
Apr 19, 4:55 PM CDTTornado WarningLCHVernon20 min
Apr 19, 5:02 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu43 min
Apr 19, 5:11 PM CDTTornado WarningLCHRapides, Vernon16 min
Apr 19, 5:45 PM CDTSpecial Weather StatementLCHAvoyelles, Rapides45 min
Apr 19, 5:47 PM CDTSpecial Weather StatementLCHBeauregard43 min
Apr 19, 6:29 PM CDTSpecial Weather StatementLCHAvoyelles46 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.